# SDR UIEA2018012400108

- Difficulty date: January 24, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,250 hours, 20,656 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 1081526
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS STATUS MESSAGE "CABIN ALT AUTO 1" NOTE: BITE ON BOX FAULTS SELECTED. REMOVED AND REPLACED CABIN PRESSURE CONTROLLER, OPS CHECKS OK.
